# SDR UALA2010091603443

- Difficulty date: September 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 42,139 hours, 5,040 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8055010000
- Condition: Dirty
- Location: B/C Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, A
- Precautionary procedure: O

## Discrepancy

BUSINESS GALLEY OVEN R32 NEEDS CLEANING FROM HALON FIRE EXT.  REPLACED R32 OVEN AND CLEANED GALLEY AREA. NO EVIDENCE OF FIRE OUTSIDE OF OVEN R32 AND FOUND BURNED PAPER INSIDE OF OVEN R32.  AFTER REPLACEMENT OF OVEN R32, OVEN R32 WORKS OK.
